Cong X. Kang

Associate Professor
Department of Foundational Sciences, Mathematics



E-mail: kangc@tamug.edu
Phone: +1 (409) 741.4384

Bldg# 3034 (MAIN), Office 412C




Learn more about Cong X. Kang

Expertise

I have been working in areas of Graph Theory and Discrete Mathematics in recent years; my interests extend further to the intersection of algebra and geometry.

Education

Ph.D. Mathematics (Algebraic Geometry), University of Texas at Austin, 1999
B.S.
Mathematics, Carnegie Mellon University, 1992

Publications

 

Distance-k locating-dominating sets in graphs” (with Eunjeong Yi), Bull. Inst. Combin. Appl., to appear.

"Maker-Breaker resolving game" (with Sandi Klavzar, Ismael G. Yero and Eunjeong Yi), Bull. Malays. Math. Sci. Soc., Vol. 44, (pp. 2081-2099), 2021

"On Laplacian monopoles" (with Gretchen L. Matthews and Justin D. Peachey), Australasian Journal of Combinatorics, Vol. 77(3), (pp. 383-397), 2020 https://ajc.maths.uq.edu.au/pdf/77/ajc_v77_p383.pdf

"The connected metric dimension at a vertex of a graph" (with Linda Eroh and Eunjeong Yi), Theoretical Computer Science, Vol. 806, (pp. 53-69), 2020 https://doi.org/10.1016/j.tcs.2018.11.002

"The fractional k-metric dimension of graphs" (with Ismael G. Yero and Eunjeong Yi), Applicable Analysis and Discrete Mathematics, Vol. 13, (pp. 203-223), 2019 

"Bounds on the sum of domination number and metric dimension of graphs” (with Eunjeong Yi), Discrete Mathematics, Algorithms and Applications, Vol. 10, No. 5 (1850066), 2018

 "The fractional strong metric dimension in three graph products” (with Ismael G. Yero and Eunjeong Yi), Discrete Applied Mathematics, Vol. 251, (pp. 190-203), 2018

"A Comparison between the Metric Dimension and Zero Forcing Number of Trees and Unicyclic Graphs" (with Linda Eroh and Eunjeong Yi), Acta Mathematica Sinica, English Series (Springer), Vol. 33, Issue 6 (pp. 731-747), 2017

"On the fractional strong metric dimension of graphs", Discrete Applied Mathematics, Vol. 213 (pp. 153-161), 2016

"On Domination Number and Distance in Graphs", Discrete Applied Mathematics, Vol. 200 (pp. 203-206), 2016

"The effect of vertex or edge deletion on the metric dimension of graphs" (with Linda Eroh, Paul Feit, and Eunjeong Yi), Journal of Combinatorics (International Press), Vol. 6, No. 4 (pp. 433-444), 2015

"On Zero Forcing Number of Graphs and Their Complements" (with Linda Eroh and Eunjeong Yi), Discrete Mathematics, Algorithms and Applications, Vol. 7, No. 1 (1550002), 2015

"A Comparison between the Zero Forcing Number and the Strong Metric Dimension of Graphs" (with Eunjeong Yi), COCOA 2014, Lecture Notes in Computer Science (Springer), Vol. 8881 (pp. 356-365), 2014

"The fractional strong metric dimension of graphs" (with Eunjeong Yi), COCOA 2013, Lecture Notes in Computer Science (Springer), Vol. 8287 (pp. 84-95), 2013

"Metric Dimension and Zero Forcing Number of Two Families of Line Graphs" (with Linda Eroh and Eunjeong Yi), Mathematica Bohemica, Vol.139, No. 3 (pp. 467-483), 2014

"On Metric Dimension of Permutation Graphs" (with Michael Hallaway and Eunjeong Yi), Journal of Combinatorial Optimization, Vol. 28, Issue 4 (pp. 814-826), 2014

"On Metric Dimension of Functigraphs" (with Linda Eroh and Eunjeong Yi), Discrete Mathematics, Algorithms and Applications}, Vol. 5 No. 4 (1250060), 2013

"Probabilistic Zero Forcing in Graphs" (with Eunjeong Yi), Bulletin of the Institute of Combinatorics and its Applications, Vol. 67 (pp. 9-16), 2013

"On Metric Dimension of Graphs and Their Complements" (with Linda Eroh and Eunjeong Yi), Journal of Combinatorial Mathematics and Combinatorial Computing, Vol. 83 (pp. 193-203), 2012

"Domination in Functigraphs" (with Linda Eroh, Ralucca Gera, Craig Larson and Eunjeong Yi), Discussiones Mathematicae Graph Theory,  Vol. 32(2) (pp. 299-319), 2012

"Iteration Index of a Zero Forcing Set in a Graph" (with Kiran Chilakamarri, Nathaniel Dean, and Eunjeong Yi), Bulletin of the Institute of Combinatorics and its Applications, Vol. 64 (pp. 57-72), 2012

"Total Domination Value in Graphs", Utilitas Mathematica, Vol. 95 (pp. 263-279), 2014

"Graphs 2-cell Embedded in Non-orientable Surfaces and Their Coding Sequences" (with Eunjeong Yi), Far East Journal of Mathematical Sciences,  Vol. 31, Issue 1 (pp. 119–129), 2008

"The Convergence Behavior of f_{\alpha}(x)=(1+\frac{1}{x})^{x+\alpha}" (with Eunjeong Yi), College Mathematics Journal, Vol. 38, (pp. 385–387), 2007 [Cited as a reference in the chapter "The Exponential Function" of the book "More Calculus of a Single Variable" by P. R. Mercer, Springer, Undergraduate Texts in Mathematics, 2014] There is a Wolfram (Demonstrations Project) applet for the paper; see https://demonstrations.wolfram.com/TheConvergenceBehaviorOfAOneParameterFamily/

"Disk versus Frustum" (with Eunjeong Yi), Texas College Mathematics Journal}, Vol. 4 (pp. 13–20), 2007

"On Lang's Conjecture for Surfaces of General Type", Communications in Algebra, Vol. 31 No 2 (pp. 945–957), 2003